IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2004 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1231

Title: Operational Rules for a Mixed Operator of the Erdélyi-Kober Type
Authors: Luchko, Yury
Keywords: Operational Relations
Fractional Derivatives and Integrals
Erdélyi-Kober Fractional Operators
Fractional Differential Equations
26A33
44A40
44A35
33E30
45J05
45D05
Issue Date: 2004
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 7, No 3, (2004), 339p-364p
Abstract: In the paper, the machinery of the Mellin integral transform is applied to deduce and prove some operational relations for a general operator of the Erdélyi-Kober type. This integro-differential operator is a composition of a number of left-hand sided and right-hand sided Erdélyi-Kober derivatives and integrals. It is referred to in the paper as a mixed operator of the Erdélyi-Kober type. For special values of parameters, the operator is reduced to some well known differential, integro-differential, or integral operators studied earlier by different authors. The differential operators of hyper-Bessel type, the Riemann-Liouville fractional derivative, the Caputo fractional derivative, and the multiple Erdélyi-Kober fractional derivatives and integrals are examples of its particular cases. In the general case however, the constructions suggested in the paper are new objects not yet well studied in the literature. The initial impulse to consider the operators presented in the paper arose while the author studied a problem to find scale-invariant solutions of some partial differential equations of fractional order: It turned out, that scale-invariant solutions of these partial differential equations of fractional order are described by ordinary differential equations of fractional order containing some particular cases of the mixed operator of Erdélyi-Kober type.
Description: 2000 Mathematics Subject Classification: 26A33 (main), 44A40, 44A35, 33E30, 45J05, 45D05
URI: http://hdl.handle.net/10525/1231
ISSN: 1311-0454
Appears in Collections:2004

Files in This Item:

File Description SizeFormat
fcaa-vol7-num3-2004-339p-364p.pdf239.66 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback